# SDR DALA2023040202510

- Difficulty date: March 31, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N571DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0064
- Aircraft time: 14,648 hours, 3,114 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRRAFT 3571, FASTERNER HOLE AT LOCATION FOUND WITH ITS DIAMETER OUT OF TOLORANCE, DIAMETER FOUND: 0.3900 INCH. CORRECTIVE ACTION: REAM HOLE F358 BETWEEN Ã˜ 9.911MM - Ã˜ 9.962MM, PERFORM ROTO-PROBE INSPECTION TO CONFIRM HOLE F358 IS FREE OF CRACKS, INSTALL NEW FASTENER AND ENSURE THE SEALANT AND PROTECTIVE COATING (FIG. 2) ARE APPLIED PER EM 5716-01020-06C. (LP 2696658)
